MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 127 SIZE 7 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 127 SIZE 7 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1601-07127
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Sales rep reported patient is mentally challenged, not sure if she suffered a falland fracture.
 
Additional Manufacturer Narrative
Reported event: an event regarding revision involving a securfit stem was reported.The event was confirmed.Method & results: -device evaluation and results: device was not returned however, inspection of provided explanted image shows some blood stains on stem.Nothing else can be determined from the explanted images.-medical records received and evaluation: no medical records or x-rays were made available for evaluation.-device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies -complaint history review: there has been no other event for the lot referenced.Conclusions: the event of revision was confirmed as explanted image of stem was provided which shows some blood stains on it.The root cause of the event could not be determined because device was not returned for evaluation and insufficient information was provided.No further investigation is required at this time.If the devices and/or additional information are received, this investigation will be reopened and re-evaluated.
 
Event or Problem Description
Sales rep reported patient is mentally challenged, not sure if she suffered a fall & fracture.

Brand Name
127 SIZE 7 SECUR-FIT ADVANCED STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6452930
Report Number0002249697-2017-01101
Device Sequence Number13797581
Product Code LPH
UDI-Device Identifier07613327021295
UDI-Public(01)07613327021295(11)161117(17)211130(10)R00780
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number1601-07127
Device Lot NumberR00780
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight72